# SDR 03FDEA00135

- Difficulty date: February 18, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727-200
- Aircraft serial: 20940
- Aircraft time: 53,800 hours, 32,873 cycles
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 651781820
- Part serial: 5630DEFG
- Condition: Failed
- Location: Le Flap
- Part time: 5,702 hours, 4,820 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  WHEN RETRACTING FROM FLAPS, 5 DEG TO 2 DEG, LEADING EDGE FLAPS AMBER REMAINED ON, RIGHT SIDE LEADING EDGE FLAP NR 4 REMAINED OUT. AFTER FOLLOWING RED TABS, AT FLAPS, 2 DEG LEADING EDGE, NR 5 REMAINED OUT.  WITH FLIGHT CONTROL WHEEL RELAXED, A/C ROLLED LEFT.  PLACED NR 5 LEADING EDGE FLAP ACTUATOR /27-81-022-4. FLAP SYSTEM OP CHECKS GOOD.
